# SDR SWAA2024031959643

- Difficulty date: March 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,788 hours, 5,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON AFT CARGO BAY ATTACH ANGLE BS767 TO BS787 RBL21 WL156 FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW ATTACH ANGLE AT BS 767 TO BS 787 RBL21 WL156 PER SRM 51-10-02; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A0081 AND DWG 146A8123.;[02] VERIFIED CORRECTIVE ACTION 1
